RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1974, Volume 15, Issue 4, Pages 651–660 (Mi mz7389)  

This article is cited in 2 scientific papers (total in 2 papers)

The Mathieu group $M_{12}$

V. M. Sitnikov

Institute of Mathematics and Mechanics, Academy of Sciences of the USSR

Abstract: Let $G$ be a finite simple non-Abelian group. $t$ is an involution of $G$, and $L=O^2(C_G(t)/O(C_G(t)))$. If the center $Z(L)$ is cyclic and $L/Z(L)\simeq PGL(2,q)$, $q$ odd, then either a Sylow 2-subgroup of $G$ is semidihedral or $C_G(t)\simeq Z_2\times PGL(2,5)$ and $G$ is isomorphic to the Mathieu group $M_{12}$ of degree 12.

Full text: PDF file (919 kB)

English version:
Mathematical Notes, 1974, 15:4, 386–390

Bibliographic databases:

Received: 28.05.1973

Citation: V. M. Sitnikov, “The Mathieu group $M_{12}$”, Mat. Zametki, 15:4 (1974), 651–660; Math. Notes, 15:4 (1974), 386–390

Citation in format AMSBIB
\Bibitem{Sit74}
\by V.~M.~Sitnikov
\paper The Mathieu group $M_{12}$
\jour Mat. Zametki
\yr 1974
\vol 15
\issue 4
\pages 651--660
\mathnet{http://mi.mathnet.ru/mz7389}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=352248}
\zmath{https://zbmath.org/?q=an:0323.20013|0312.20012}
\transl
\jour Math. Notes
\yr 1974
\vol 15
\issue 4
\pages 386--390
\crossref{https://doi.org/10.1007/BF01095133}


Linking options:
  • http://mi.mathnet.ru/eng/mz7389
  • http://mi.mathnet.ru/eng/mz/v15/i4/p651

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Makhnev, “On the generation of finite groups by classes of involutions”, Math. USSR-Sb., 39:2 (1981), 243–253  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Loginov, “A class of finite groups with Abelian centralizer of an element of order $3$ of type $(3,2,2)$”, J. Math. Sci., 206:5 (2015), 539–553  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:130
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020